# SDR SWAA2021120649456

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 72,163 hours, 42,567 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Pulled
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBD FIXED TRAILING EDGE LOWER PANEL WIGGLE PLATE BEHIND #2 ENGINE HAS SEVERAL PULLED FASTENERS. ; / [01] C/W TASKCARD
